# SDR DALA2021122107961

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 92,232 hours, 38,193 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 SLIDE LT WILL NOT COME ON. CORRECTIVE ACTION: FOUND DEBRIS UNDER R1 DOOR. CLEANED DEBRIS OK FOR SVC LT COMES ON WHEN ARMED. (8076960)
